# SDR ASAA2014032907336

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,209 hours, 8,431 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED DURING LANDING.  SWITCHED TO ALTERNATE MODE. ACFT GROUNDED.  PERFORMED BITE TEST ON DFCPC.  TEST PASSED.  NO FAULTS.  SWITCHED TO MANUAL AND BACK TO AUTO AND AUTO FAIL LIGHT GOES OUT.  NO HISTORY 30 DAYS.
